# SDR IPXA2017010612449

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 110,727 hours, 18,810 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 3 FIRE LB B INTERMITTENT STATUS MESSAGE APPEARED AT CRUISE PHASE OF FLIGHT REPLACED NR 3 ENG LOOP B FIRE DET CARD ASSY PER MM 26 10 01. NO HELP A1983212 1-1-17. CLEARED AND SECURED CONNECTOR D4154P AND OPS CK GOOD PER MM 26 11 00.
